# SDR SWIA2020082051904

- Difficulty date: July 10, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON ATTACMENT "ANGLE", ON AFT WING SPAR, L/MLG WELL, FOR TIRE  BURST COVER (524AZ) MARKED.   (C-CHECK) RO 8/18/2020    REMOVED CORROSION FROM ATTACHMENT ANGLE ON AFT WING SPAR LH MLG WELL. REF: CRJ-700 SRM. NO ALLOWED DAMAGE DATA FOUND, THEREFORE REMOVED AND REPLACED PART. REF: CRJ-700 SRM. CAP SEALED COLLARS AT INTERIOR OF FUEL TANK. REF: CRJ-700 SRM. RESTORED FINISH AND APPLIED TOPCOAT TO FASTENERS AT EXTERIOR SURFACE. REF: CRJ-700 SRM. SEE CONTINUATION CARD FOR DETAILS. FUEL LEAK CHECK GOOD.
